# SDR AKG2004F00004

- Difficulty date: February 20, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N36VF
- Make and model: Beech 58
- Aircraft serial: TH2039
- Engine: Cont IO550*
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 1317651F
- Condition: Failed
- Location: Control Cable
- Part time: 412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING THE ENGINE POWER CONTROL CABLE.  THE ROD END AT THE THROTTLE BODY WAS FOUND WITH THE BRASS INSERT AND THE STEEL PIVOT BALL FALLING OUT OF THE ROD END HOUSING.  THERE IS NOT A LARGE AREA SAFETY WASHER INSTALLED.  IT WAS JUST A MATER OF TIME AND THE CONTROL WOULD HAVE FALLEN AWAY FROM THE THROTTLE ARM AND LOSS OF ENGINE CONTROL.
